# SDR FDEA201603100882

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 94,722 hours, 39,918 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT FROM 16,000 FT UNTIL 5,000 FT.  HEAVY MUSTY DIRTY SOCK SMELL.  PACK 2 WAS OF, PACK 1/2 ON.  PERFORMED PACK & DISTRIBUTION DUCT ODOR CLEANING  PROCEDURE IAW AMM 21-53-00-7.  R & R THE NR 1 & 3 PACK COALESCE SOCKS IAW AMM 21-54-03-2.  AFTER ABOVE PROCEDURES NO ODOR FOUND DURING PACK 1 & 3 OPERATION.  NO HISTORY LAST 30 DAYS.
